# SDR CA991208002

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 7821004
- Condition: Stuck
- Location: Deice System
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE DEICE PRESSURE DROPPED FROM 18 PSI WHEN THE POWER WAS REDUCED ON DESCENT, AND THAT THE DEICE BOOTS WOULD NOT INFLATE.  MAINTENANCE REPLACED THE NR 2 HP BLEED SWITCH.  SUBMITTER STATED THAT THESE SWITCHES ARE COMMONLY CONTAMINATED WITH WATER, WHICH CAUSES THEM TO FAIL.
